# SDR CALA9701444

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .125 INCH CRACK COMING FROM TWO FLUSH RIVITS AT LEFT WING NR 3 SLAT UPPER SKIN 65 FROM O/B END.  CUT OUT CRACKED SKIN.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-3.
